# SDR CALA9700517

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Broken Wires
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH.  NEITHER THE RED OR GREEN NOSE GEAR LIGHTS ILLUMINATED.  LANDING GEAR UNSAFE PROCEDURES WERE ACCOMPLISHED AND GEAR WAS MANUALLY EXTENDED.  THE GREEN NOSE GEAR LIGHT ILLUMINATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO BROKEN WIRES ON NOSE GEAR UP SWITCH.  THE PINS AND PLUG FOR GEAR UP SWITCH WERE REPLACED, OPERATIONAL CHECKS WERE GOOD.
